# SDR AU980273

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 655507461
- Condition: Cracked
- Location: Cockpit C-D Post
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COCKPIT WINDOW POST `C-D' LT GUSSET CRACKED.  CRACK LENGTH 12.7MM (0.5 INCH).
